Publication Type: Articoli

Competitive Financial Equilibrium Problems with Policy Interventions

Journal of Industrial and Management Optimization, Vol. 1, no.1, 2005, 39-52.
P. Daniele, S. Giuffrè, S. Pia
Publisher's website

Projected Dynamical Systems and Evolutionary Variational Inequalities via Hilbert Spaces and Applications

Jou. Optim. Th. Appl., 127, no. 3, 2005, 549-563.
M.G. Cojocaru, P. Daniele, A. Nagurney
Publisher's website

Variational Inequalities and the Continuum Model of Transportation Problem

International Journal of Nonlinear Sciences and Numerical Simulation 4, 2003, 11-16.
P. Daniele, G. Idone, A. Maugeri

Evolutionary Variational Inequalities and Economic Models for Demand Supply Markets

M3AS: Mathematical Models and Methods in Applied Sciences, 4 (13), 2003, 471-489.
P. Daniele
Publisher's website

Variational Inequalities and Discrete Continuum Models of Network Equilibrium Problems

Mathematical and Computer Modelling 35, 2002, 689-708.
P. Daniele, A. Maugeri
Publisher's website

Lagrangean Function for Dynamic Variational Inequalities

Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl. 58, 1999, 101-119
P. Daniele

Time-dependent traffic equilibria

Jou. Optim. Th. Appl., Vol. 103, No. 3, 1999, 543-555.
P. Daniele, A. Maugeri, W. Oettli
Publisher's website

Variational Inequalities and Time-dependent traffic equilibria

C. R. Acad. Sci, Paris, t. 326, serie 1, 1998, 1059-1062.
P. Daniele, A. Maugeri, W. Oettli